Please help me with your experiences

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

Beautiful_Wreck67
New Member


Date Joined Jun 2017
Total Posts : 11
   Posted 7/6/2017 7:13 AM (GMT -6)   
My doctor started me on Wellbutrin 5 months ago. The last time I went back, she added Latuda because I didn't feel like the Wellbutrin was doing anything. All this was added to the 40 mg Celexa I've been on for over 5 years. Here's my problem: I FEEL LIKE crap! I started getting sooooo tired when I started the Wellbutrin. Tired to the point of falling asleep at my desk at work. Now I'm on Latuda and even though it's supposed to make me drowsy at night, it has the OPPOSITE effect. I wires me up. I can't sleep. And when I don't sleep well (at least 7 hours a night) I get angry. Am I angry because of lack of sleep? Or am I angry because the Latuda makes me angry? The Wellbutrin has ZERO effect on me in regards to depression. I feel the Wellbutrin makes me tired and unmotivated.

At this point, I want to get off both the Latuda and the Wellbutrin. I've been on Latuda for only 3 weeks. Wellbutrin for 5 months.

Advice? Opinions? Experiences? Please help!
Bi-Polar ~ Anxiety Disorder ~ just a beautiful wreck
Celexa ~ Wellbutrin ~ Xanax ~ Latuda ~ Lunesta

UserANONYMOUS
Forum Moderator


Date Joined May 2011
Total Posts : 4381
   Posted 7/6/2017 12:02 PM (GMT -6)   
Hi Beautiful_Wreck67,

I have not used any of those meds, so I cannot provide feedback based on experience. Drowsiness is a side effect listed for Latuda, but did not see it for Wellbutrin.

However everyone experience with meds are different. We may not also experience the same side effects. Sometimes it takes some time before we start to feel a change when using meds. Sometimes we may also need a dosage adjustment.

Have you had a chat with your doctor about this. Be sure to let them know how it is making you feel so they can provide some advice.

I am sure other members will post about their experiences with these meds later on. I am sorry I could not be of more help.
I hope you will start feel better soon. Please know that we are here for you.

UA
Moderator - Bipolar

Tim Tam
Veteran Member


Date Joined May 2016
Total Posts : 1021
   Posted 7/6/2017 8:09 PM (GMT -6)   
The way I see it, you're on 3 anti-depressants.

Maybe that's why you "FEEL LIKE Crap!"

Which fits in with what you said in your latest post, or:

"My doctor started me on Wellbutrin 5 months ago. The last time I went back, she added Latuda because I didn't feel like the Wellbutrin was doing anything. All this was added to the 40 mg Celexa I've been on for over 5 years."

1. Wellbutrin, drugs.com says: “Wellbutrin (bupropion) is an antidepressant medication used to treat major depressive disorder and seasonal affective disorder>”

2.: You then said: "she added Latuda because I didn't feel like the Wellbutrin was doing anything."

about Latuda, drugs.com said:

"Latuda (lurasidone) is an antipsychotic medicine. It works by changing the effects of chemicals in the brain.”

“Latuda is also used to treat episodes of depression in adults with bipolar disorder (manic depression).”

It adds: “As monotherapy or adjunctive therapy with either lithium or valproate for the treatment of major depressive disorder associated with bipolar disorder (bipolar depression).”

(If it only treats depression, and you're also manic, where is the "lithium or valproate" which treats mania?)

These are only my views as a bipolar myself. I get my data on the meds from the web, and you may want to check some of these websites, also, such as drugs.com, etc.

3. You say, "All this was added to the 40 mg Celexa I've been on for over 5 years."

It says on net, “Celexa is used to treat depression."

Now, I had a psych. give me an anti-psychotic one time, as I'm sure I mentioned earlier on this same thread, and I thought I was in a torture chamber, and I was. Stelezine.

Then, when you said you were taking an anti-psychotic, Latuda, I thought, well, maybe that guy wasn't trying to destroy me, since you were prescribed an anti-psychotic, also.

So, maybe this anti-psychotic of Latuda is supposed to work with the mania, also.

Then why don't any of the 3 websites I went to say so? They all say Latuda is for depression. You can check that for yourself.

You say: "Am I angry because of lack of sleep? Or am I angry because the Latuda makes me angry?"

No, you're angry because you're hacked off.

You stated: "The Wellbutrin has ZERO effect on me in regards to depression. I feel the Wellbutrin makes me tired and unmotivated.

"At this point, I want to get off both the Latuda and the Wellbutrin. I've been on Latuda for only 3 weeks. Wellbutrin for 5 months."

You said the Abilify was really helping you, but had weight gain. I would give that another look. Or some other such combination.

These are only my opinions as an amateur. You're going to have to decide for yourself.

Let us know how this is going.

theHTreturns...
Elite Member


Date Joined Mar 2009
Total Posts : 19779
   Posted 7/7/2017 12:37 AM (GMT -6)   
hi, i recommend you consult a psychiatrist, if your doc is not one. gp's are not good with knowledge on combos. abilify has less s/e than most and less sedating, others i know use this in combo, and i have also for a time. lithium is very toxic and you will need constant LFT'S. yes, valporate, epilim are options for mood stabilisation.

Diamond20_UK
Regular Member


Date Joined Jul 2011
Total Posts : 60
   Posted 7/7/2017 4:29 PM (GMT -6)   
Beautiful_Wreck67 said...
My doctor started me on Wellbutrin 5 months ago. The last time I went back, she added Latuda because I didn't feel like the Wellbutrin was doing anything. All this was added to the 40 mg Celexa I've been on for over 5 years. Here's my problem: I FEEL LIKE crap! I started getting sooooo tired when I started the Wellbutrin. Tired to the point of falling asleep at my desk at work. Now I'm on Latuda and even though it's supposed to make me drowsy at night, it has the OPPOSITE effect. I wires me up. I can't sleep. And when I don't sleep well (at least 7 hours a night) I get angry. Am I angry because of lack of sleep? Or am I angry because the Latuda makes me angry? The Wellbutrin has ZERO effect on me in regards to depression. I feel the Wellbutrin makes me tired and unmotivated.

At this point, I want to get off both the Latuda and the Wellbutrin. I've been on Latuda for only 3 weeks. Wellbutrin for 5 months.

Advice? Opinions? Experiences? Please help!


Hi Beautiful_Wreck67,

I've had bipolar for years and it gives me bad anxiety, manic depression besides OCD plus a temper that's a fuse ready to be lighted and took a right cocktail of meds but not in recent years as the psychiatric doctor said it was pointless as nothing was helping but if i was you, i would ask about seeing one as GP's only cover so many areas of certain fields of work.
New Topic Post Reply Printable Version
Forum Information
Currently it is Friday, October 20, 2017 1:17 AM (GMT -6)
There are a total of 2,884,587 posts in 316,501 threads.
View Active Threads


Who's Online
This forum has 157620 registered members. Please welcome our newest member, Asdzxco3.
253 Guest(s), 3 Registered Member(s) are currently online.  Details
pguehlka, Casey_LB, jmoore06


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2017 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer